# SDR DALA2021020300661

- Difficulty date: January 21, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 79,302 hours, 15,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REST EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE INSTALLED EMERGENCY LIGHT BATTERY. MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL.
